Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 369, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 24, 2012, 6:15 PM CDT for Forrest County, Jones County, Lamar County, Mississippi. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2012, 6:15 PM CDT (23:15 UTC)
- Expired
- Jun 24, 2012, 7:01 PM CDT
- In force
- 46 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Forrest County, MS, Jones County, MS, Lamar County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 123 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 11.3 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 458 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 869 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
996
WUUS54 KJAN 242315
SVRJAN
MSC035-067-073-250015-
/O.NEW.KJAN.SV.W.0369.120624T2315Z-120625T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
615 PM CDT SUN JUN 24 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FORREST COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...PETAL...HATTIESBURG...
SOUTHWESTERN JONES COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF ELLISVILLE...
NORTHEASTERN LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF WEST HATTIESBURG...
* UNTIL 715 PM CDT
* AT 615 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ELLISVILLE TO SUNRISE MOVING SOUTHWEST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MOSELLE...EASTABUCHIE AND PETAL BY 620 PM CDT...
MCLAURIN AND HATTIESBURG BY 630 PM CDT...
RAWLS SPRINGS BY 635 PM CDT...
WEST HATTIESBURG BY 640 PM CDT...
ROCK HILL BY 645 PM CDT...
PURVIS BY 650 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3100 8935 3132 8951 3143 8942 3143 8940
3146 8940 3167 8922 3143 8914 3121 8914
TIME...MOT...LOC 2315Z 038DEG 27KT 3160 8929 3130 8920
$$
BYB2 follow-up statements
746
WWUS54 KJAN 242336
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
636 PM CDT SUN JUN 24 2012
MSC067-242346-
/O.CAN.KJAN.SV.W.0369.000000T0000Z-120625T0015Z/
JONES MS-
636 PM CDT SUN JUN 24 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN JONES COUNTY IS
CANCELLED...
LAT...LON 3143 8937 3144 8937 3144 8934 3115 8921
3100 8935 3132 8951 3143 8942
TIME...MOT...LOC 2336Z 038DEG 27KT 3143 8941 3113 8930
$$
MSC035-073-250015-
/O.CON.KJAN.SV.W.0369.000000T0000Z-120625T0015Z/
LAMAR MS-FORREST MS-
636 PM CDT SUN JUN 24 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR WESTERN FORREST AND NORTHEASTERN LAMAR COUNTIES...
AT 636 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM RAWLS SPRINGS TO MCLAURIN MOVING SOUTHWEST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
PURVIS BY 650 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3143 8937 3144 8937 3144 8934 3115 8921
3100 8935 3132 8951 3143 8942
TIME...MOT...LOC 2336Z 038DEG 27KT 3143 8941 3113 8930
$$
BYB287
WWUS54 KJAN 250001
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
701 PM CDT SUN JUN 24 2012
MSC035-073-250010-
/O.CAN.KJAN.SV.W.0369.000000T0000Z-120625T0015Z/
LAMAR MS-FORREST MS-
701 PM CDT SUN JUN 24 2012
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN FORREST AND
NORTHEASTERN LAMAR COUNTIES IS CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS. HOWEVER...A THUNDERSTORM PRODUCING GUSTY WINDS
UP TO 45 MPH IS STILL MOVING INTO CENTRAL PORTIONS OF LAMAR COUNTY.
LAT...LON 3143 8937 3144 8937 3144 8934 3115 8921
3100 8935 3132 8951 3143 8942
TIME...MOT...LOC 0000Z 038DEG 27KT 3128 8953 3098 8942
$$
BYBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:25 PM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, Jun 24, 3:25 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 325 PM CDT SUN JUN 24 2012 .SHORT TERM... FORECAST IN THE SHORT TERM APPEARS A BIT CLEARER AS MODELS ARE NOW IN REASONABLE AGREEMENT THAT DEBBY WILL TAKE A SLOW NE OR ENE TRACK TOWARD AQQ OR FL BIG BEND AREA NEXT 2-3 DAYS. AS A RESULT...OUR FORECAST AREA WILL REMAIN IN AN AREA OF GENERAL SUBSIDENCE ON NW SIDE OF SYSTEM. AS EXPECTED SCT SHRA/TSRA HAVE DEVELOPED WITH DAYTIME HEATING IN CONFLUENCE AREA ON NW SIDE OF DEBBY TODAY OVER SE 1/2 OF AREA. THIS ACTIVITY SHOULD DISSIPATE WITH SUNSET. HIGH RESOLUTION MODELS ARE MUCH LESS BULLISH ON ANY CONVECTION TOMORROW AS SUBSIDENCE LOOKS TO INCREASE ON NW SIDE OF DEBBY AND SOMEWHAT DRIER AIR FILTERS IN. HENCE WILL LEAVE FORECAST DRY. TEMPERATURES WILL BE THE MAIN STORY ON MONDAY AS MODELS SHOW 925/850 MB TEMPS A BIT WARMER AGAIN THAN TODAY...SO WILL RAISE GUIDANCE TEMPS BY A BIT AND SHOW READINGS IN THE 96-101 RANGE WITH WARMEST IN THE W/NW. DEWPOINTS SHOULD STILL MIX OUT ENOUGH FOR HEAT INDICES TO GENERALLY STAY BELOW 105F SO NO ADVISORY NEEDED BUT HAVE MENTIONED IN THE HWO. WINDS WILL ALSO BE GUSTY MONDAY AS PRESSURE GRADIENT TIGHTENS ON NW SIDE OF DEBBY. TUESDAY WILL BE AN INTERESTING AND CHALLENGING PERIOD PRIMARILY FOR TEMPS. SOMEWHAT COOLER AND SUBSTANTIALLY DRIER AIR WILL TRY TO WORK SW INTO THE AREA AS FRONT DROPS INTO THE REGION ASSOCIATED WITH DEVELOPING UPPER LOW OVER NE CONUS. GFS HAS BEEN MOST AGGRESSIVE WITH THIS SCENARIO WHILE ECMWF HAS BEEN LEAST. MODEL DIFFERENCES HAVE NARROWED SOME WITH GFS TEMPERTURES COMING UP SOME THIS RUN...BUT LOOKING AT ECMWF AND EVEN COMPROMISE NAM SOLUTION...GFS MOS STILL SEEMS TOO COOL. HAVE RAISED TEMPS A FEW DEGS ACROSS THE BOARD. GIVEN THAT MODELS ARE ALL NOW IN AGREEMENT ON DRIER...SUBSIDENT FLOW TUE WITH DEBBY REMAINING WELL SE OF AREA...HAVE REMOVED ALL MENTION OF POPS FOR TUE. .LONG TERM... THE SPECTER OF DEBBY RETURNS TO INTRODUCE UNCERTAINTY INTO THE LONG RANGE PERIOD. WED SEEMS TO BE ANOTHER HOT AND DRY DAY AS EFFECTS OF FRONT DISSIPATE AS MID LEVEL HEIGHTS BEGIN TO REBOUND. THE MAIN QUESTION MARKS ARE FOR THE LATTER HALF OF THE WEEK AS THE LATEST 12Z ECMWF STILL INSISTS THAT DEBBY WILL NOT GET PICKED UP BY THE TROUGH AND WILL MOVE BACK WEST INTO OUR REGION ON UNDERSIDE OF AMPLIFYING MID LEVEL RIDGE OVER MIDWEST AND EVENTUALLY OHIO VALLEY. CONVERSELY THE GFS IS EVEN FASTER THAN PREVIOUS RUNS IN HAVING DEBBY PICKED UP BY THE TROUGH OVER THE NE CONUS AND RACING OUT INTO THE NW ATLANTIC. BY THU THE DIFFERENCE IN POSITIONS IS BETWEEN THE GFS SHOWING IT OFF THE COAST OF NOVA SCOTIA AND MOVING NE...AND THE ECMWF NEAR KPNS AND MOVING SLOWLY WNW. OTHER MODELS ARE IN BETWEEN THESE TWO EXTREMES. THE PROBLEM IS BOTH OF THESE SOLUTIONS ARE CERTAINLY WITHIN THE REALM OF POSSIBILITY. A LOT OF IT HINGES ON HOW FAR NE DEBBY DRIFTS IN THE NEXT TWO DAYS AND IF THE TROUGH IS DEEP ENOUGH TO ENABLE IT TO FULLY PICK THE SYSTEM UP...AND VERY SMALL DIFFERENCES IN THESE FEATURES COULD MAKE A BIG DIFFERENCE IN THE ULTIMATE SOLUTION. FOR NOW WE ARE JUST GOING TO MENTION IN THE HWO AND GRAPHICASTS THAT THE SYSTEM NEEDS TO BE MONITORED FOR ANY POTENTIAL IMPACTS...BUT EVEN IF IMPACTS WERE TO OCCUR IT WOULD NOT BE BEFORE THURSDAY AT THE VERY EARLIEST. IF DEBBY DOES GET PICKED UP AND MOVED OFF TO THE E AND NE...IT SEEMS LIKELY THAT HOT AND RELATIVELY DRY WEATHER WILL BE THE DOMINANT FEATURE FOR US LATE THIS WEEK AND INTO THE WEEKEND...WITH READINGS IN THE 95 TO 100 DEGREE RANGE LIKELY. && .AVIATION... VFR CONDITIONS WILL PERSIST TODAY WITH SOME LOW END HAZY CONDITIONS...BUT AREA VSBY SHOULD HOLD ABV 6SM. ISO SHRA/TSRA HAVE DEVELOPED OVER E-CENTRAL/CENTRAL AREAS AND WILL PUSH SW THROUGH LATE AFTERNOON. VCSH WAS ADDED TO MEI TO COVER THIS AND WILL AMD IF ANY WILL IMPACT THE SITE. ALL ACTIVITY WILL DIMINISH AROUND SUNSET. OVERNIGHT...VFR WILL PREVAIL...BUT THERE MAY BE SOME PERIOD WHERE MVFR VIS MAY EXIST AROUND SUNRISE. ON MON...MAIN FORECAST ISSUE WILL BE SOME BREEZY N/NE WINDS. /CME/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 68 99 74 95 / 2 1 1 9 MERIDIAN 69 97 70 96 / 5 2 0 9 VICKSBURG 67 100 72 97 / 1 1 1 8 HATTIESBURG 70 97 71 97 / 8 8 7 20 NATCHEZ 69 95 71 94 / 3 4 7 21 GREENVILLE 69 100 72 94 / 2 1 2 4 GREENWOOD 68 100 69 94 / 1 1 2 4 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && AEG/CME
Hazardous weather outlook, Jun 24, 2:14 PM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 214 PM CDT SUN JUN 24 2012 LAZ024>026-MSZ029>033-037>039-042>066-072>074-251915- CATAHOULA-TENSAS-CONCORDIA-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 214 PM CDT SUN JUN 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND MONDAY HOT CONDITIONS WILL ONCE AGAIN OCCUR ACROSS THE AREA AS HIGHS TOP OUT BETWEEN 96 AND 99 DEGREES. COMBINING THAT WITH HIGHER HUMIDITY VALUES...HEAT INDICES WILL AGAIN TOP OUT AROUND 100 DEGREES TO 105 DURING THE AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY REGUARDING TROPICAL STORM DEBBY...CONSIDERABLE UNCERTAINTY STILL EXISTS IN THE OVERALL TRACK AND EVOLUTION DURING THE LONG RANGE. THERE DOES REMAIN SOME POTENTIAL FOR THIS SYSTEM TO IMPACT PORTIONS OF THE AREA BY LATE WEEK AND INTO THE WEEKEND IF THE SLOW SOLUTIONS VERIFY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. ARZ074-075-LAZ007>009-015-016-023-MSZ018-019-025>028-034>036-040- 041-251915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY- 214 PM CDT SUN JUN 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN.
In the hours before
Special weather statement, Jun 24, 3:48 PM CDT, 2 hours 27 minutes before
MSZ055-242110-
SIMPSON MS-
348 PM CDT SUN JUN 24 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
348 PM CDT SUN JUN 24 2012
...GUSTY THUNDERSTORM MOVING JUST SOUTH OF HARRISVILLE...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WIND GUSTS
WAS LOCATED 4 MILES SOUTHEAST OF HARRISVILLE AT 348 PM CDT...MOVING
SOUTHWEST AT 20 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN WESTERN SIMPSON COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3177 9013 3179 9011 3180 9015 3183 9014
3184 9016 3185 9014 3187 9014 3191 9017
3193 9017 3204 9007 3194 8989 3176 9002
3175 9012
TIME...MOT...LOC 2048Z 034DEG 18KT 3192 9004
BYBSpecial weather statement, Jun 24, 3:54 PM CDT, 2 hours 21 minutes before
MSZ052-242135-
LAUDERDALE MS-
354 PM CDT SUN JUN 24 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
354 PM CDT SUN JUN 24 2012
...STRONG THUNDERSTORMS MOVING SOUTHWEST DOWN INTERSTATE TWENTY EAST
OF MERIDIAN...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WIND GUSTS
WAS LOCATED 6 MILES NORTHEAST OF KEWANEE AT 354 PM CDT...MOVING
SOUTHWEST AT 20 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN EASTERN LAUDERDALE COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3230 8842 3223 8848 3222 8860 3232 8874
3258 8846 3257 8838
TIME...MOT...LOC 2054Z 039DEG 18KT 3249 8840
BYBSpecial weather statement, Jun 24, 4:06 PM CDT, 2 hours 9 minutes before
MSZ054-055-062-063-242125- SIMPSON MS-LINCOLN MS-LAWRENCE MS-COPIAH MS- 406 PM CDT SUN JUN 24 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 406 PM CDT SUN JUN 24 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING WAS LOCATED OVER OMA AT 406 PM CDT...MOVING SOUTHWEST AT 20 MPH. PEOPLE IN SOUTHEASTERN COPIAH...NORTHWESTERN LAWRENCE...NORTHEASTERN LINCOLN AND SOUTHWESTERN SIMPSON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3153 9016 3163 9038 3187 9019 3178 9001 TIME...MOT...LOC 2106Z 030DEG 16KT 3175 9015 BYB
Special weather statement, Jun 24, 5:13 PM CDT, 1 hour 2 minutes before
MSZ057-058-066-242250-
JONES MS-JASPER MS-CLARKE MS-
513 PM CDT SUN JUN 24 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
513 PM CDT SUN JUN 24 2012
...GUSTY THUNDERSTORM MOVING SOUTHWEST JUST EAST OF INTERSTATE 59...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WIND GUSTS
WAS LOCATED 5 MILES EAST OF BARNETT AT 512 PM CDT...MOVING SOUTHWEST
AT 30 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHWESTERN CLARKE...SOUTHEASTERN JASPER AND NORTHEASTERN
JONES COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3182 8882 3182 8894 3167 8894 3160 8899
3174 8922 3211 8886 3200 8869
TIME...MOT...LOC 2212Z 036DEG 24KT 3198 8884
BYBSpecial weather statement, Jun 24, 5:57 PM CDT, 18 minutes before
MSZ066-074-242340-
JONES MS-FORREST MS-
557 PM CDT SUN JUN 24 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
557 PM CDT SUN JUN 24 2012
...GUSTY THUNDERSTORMS PUSHING SOUTHWEST TOWARDS ELLISVILLE AND
HATTIESBURG...
STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH WIND GUSTS
WERE LOCATED OVER TUCKERS CROSSING AT 557 PM CDT...MOVING SOUTHWEST
AT 30 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHERN FORREST AND JONES COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.
LAT...LON 3134 8935 3135 8945 3143 8945 3143 8940
3148 8940 3172 8909 3160 8894 3143 8911
3143 8914 3139 8915 3120 8934
TIME...MOT...LOC 2257Z 044DEG 33KT 3159 8910
BYBLocal storm report, Jun 24, 6:10 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
610 PM CDT SUN JUN 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 1 NE TOOMSUBA 32.43N 88.49W
06/24/2012 LAUDERDALE MS LAW ENFORCEMENT
MULTIPLE TREES DOWN ALONG BUTTS ROAD
&&
BRYANTThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 2:57 PM CDT | Special Weather Statement | JAN | Smith | 18 min |
| Jun 24, 3:40 PM CDT | Special Weather Statement | JAN | Smith | 20 min |
| Jun 24, 3:48 PM CDT | Special Weather Statement | JAN | Simpson | 22 min |
| Jun 24, 3:54 PM CDT | Special Weather Statement | JAN | Lauderdale | 41 min |
| Jun 24, 4:03 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 36 min |
| Jun 24, 4:06 PM CDT | Special Weather Statement | JAN | Lawrence | 19 min |
| Jun 24, 5:13 PM CDT | Special Weather Statement | JAN | Jasper | 37 min |
| Jun 24, 5:57 PM CDT | Special Weather Statement | JAN | Jones | 43 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.